# SDR SWAA042457

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 8,695 hours, 4,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN MISSING LENS.  REMOVED AND REPLACED R2 DOOR EMERGENCY EXIT SIGN LENS PER MM.
